# SDR CA970604008

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EDDY CURRENT NDT INSPECTION FOUND CRACKS IN THE PROPELLER HUB. THE CRACKS WERE REPAIRED AND THE PROPELLER RETURNED TO SERVICE.
